MAUDE Adverse Event Report: ST PAUL LEVEL 1; TEMPERTURE CATHETER

ST PAUL LEVEL 1; TEMPERTURE CATHETER
Model Number FC400-16
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Pain (1994); Obstruction/Occlusion (2422)
Date of Event 12/01/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Information received a smiths medical temperature probes|level 1 foley catheters was clogged.The affected lot numbers were provided.The patient endured discomfort as bacterial contamination occurred requiring treatment and longer stay in hospital.Ultrasound scan was performed for catheter reinsertion.Patient information on cover page.

Brand Name
LEVEL 1
Common Device Name
TEMPERTURE CATHETER
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key11217776
Report Number3012307300-2021-00634
Device Sequence Number17045774
Product Code KOD
UDI-Device Identifier10695085000501
UDI-Public10695085000501
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K873448
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFC400-16
Device Catalogue NumberFC400-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2020
Initial Report FDA Received Date01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1